# SDR AALA201705169020

- Difficulty date: May 14, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 9,857 hours, 3,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY THE L2 DOOR IS BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW 33-51-01. OPERATIONAL CHECKED GOOD.
